ROOM SCHEDULE

November 2019

S M T W T F S
27 28 29 30 31 1 2
3 4 5 6 7 8 9
10 11 12 13 14 15 16
17 18 19 20 21 22 23
24 25 26 27 28 29 30
1 2 3 4 5 6 7

December 2019

S M T W T F S
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30 31 1 2 3 4
5 6 7 8 9 10 11

January 2020

S M T W T F S
29 30 31 1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 31 1
2 3 4 5 6 7 8

December 11, 2019

ROOM LOCATION 3PM 4PM 5PM 6PM 7PM 8PM

Computer Training Center

                        Music Creation with Sonic Pi
6:00 - 8:00
       

Group Study Room A

                ACA Enrollment Help
5:00 - 7:00
               

Meeting Room 1

Tech Travel Tips for Seniors
2:00 - 4:00
                                       
                          Folk Music Jam Session
6:00 - 8:30
   

Meeting Room 2

                        Folk Music Jam Session
6:00 - 8:30
   

Meeting Room 3

                    SCORE:QuickBooks
5:30 - 8:30
   

No Room required

                              CANCELLED Coding: LED Pet
6:45 - 9:00

YS Programming Room

            Maker Club: Sphero Maze
4:30 - 5:30
                           

December 11, 2019


Detail Program List

Computer Training Center

Tech Week

12/11/2019 06:00PM - 08:00PM
Setup is 30 minutes. The event starts at 06:30PM

Group Study Room A

ACA Enrollment Assistance - By Appointment Only

12/11/2019 05:00PM - 07:00PM

Meeting Room 1

Tech Travel Tips for Seniors

12/11/2019 02:00PM - 04:00PM
Setup is 60 minutes. The event starts at 03:00PM
30 chairs set up. One table set up against the wall near the entrance.
Equipment: Screen , Setup #1
[View Room Setup]

Meeting Room 1

Folk Music Jam Session

12/11/2019 06:00PM - 08:30PM
Setup is 60 minutes. The event starts at 07:00PM
20 chairs in circle in front of stage. 1 table with blue cover and surge protector in front of stage. 30 chairs in arced rows behind circle. 3 tables by door covered in plastic at back of #2. Decaf coffee, tea, and water for 40 people. Smart TV from EBTV.
Equipment: Coffee and Tea Setup , Screen
[View Room Setup]

Meeting Room 2

Folk Music Jam Session

12/11/2019 06:00PM - 08:30PM
Setup is 60 minutes. The event starts at 07:00PM
20 chairs in circle in front of stage. 1 table with blue cover and surge protector in front of stage. 30 chairs in arced rows behind circle. 3 tables by door covered in plastic at back of #2. Decaf coffee, tea, and water for 40 people. Smart TV from EBTV.
Equipment: Coffee and Tea Setup , Screen
[View Room Setup]

Meeting Room 3

QuickBooks in the Cloud

12/11/2019 05:30PM - 08:30PM
Setup is 60 minutes. The event starts at 06:30PM
24 chairs set up facing screen. Table in center aisle for laptop. 2 Tables at back for coffee, tea and handouts. Extension cord and surge protector.
Equipment: Coffee and Tea Setup , LCD Projector , Screen , Water , Whiteboard
[View Room Setup]

No Room required

CANCELLED: Easy Coding Learning: LED Pet Collar and More!

12/11/2019 06:45PM - 09:00PM
Setup is 30 minutes. The event starts at 07:15PM

YS Programming Room

Grade 3+

12/11/2019 04:30PM - 05:30PM